xvicious_gurlx (xvicious_gurlx) wrote in vaginapagina,
xvicious_gurlx
xvicious_gurlx
vaginapagina

Getting period after 10 years??

Hi VPers!

A couple days ago I started spotting and then clotting for the first time in over 10 years. I'm only 29 and my period has always been abnormal. I don't understand why out of no where it would just start. I was put on blood pressure medication for lisinopril-hydrochlorothiazide (aka prinzide, zestoretic 20-25 MGPO Tabs) because my blood pressure was 181/107 (YIKES). Then a couple days later the bleeding started. I contacted my doctor and she said that bleeding is not a known side effect for the meds. But I'm really confused. The only other thing different I've been doing is drinking more water because my Hemoglobin was high. So I'm at a total loss any ideas?
Subscribe
  • Post a new comment

    Error

    Anonymous comments are disabled in this journal

    default userpic

    Your reply will be screened

    Your IP address will be recorded 

  • 4 comments